# SDR DALA2023010500074

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 3,717 hours, 451 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: False Indication
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R3 DOOR SHOWING ARMED WHEN IN THE UNARMED POSITION.   CYCLED ARM / DISARM LEVER. OPS NORMAL.
